# SDR 2002F00942

- Difficulty date: September 30, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N321TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 1,232 hours, 637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCH DOWN CAUTION LIGHT FOR FORWARD ENTRY DOOR ILLUMINATED. FLIGHT ATTENDANT MOVED HANDLE BACK TO THE CLOSED POSITION.  PERFORMED FORWARD ENTRY DOOR ADJUSTMENT AND TEST PROCEDURES PER BOEING MAINTENANCE MANUAL 52-11-00-5.  TURNED HORIZONTAL CONTROL ROD END OUT 11/2 TURNS. CHECKED GOOD.
